# SDR FDEA202204040832

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N161FE
- Make and model: Boeing 767-300
- Aircraft serial: 43553
- Aircraft time: 6,736 hours, 3,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT LOWER TRAILING EDGE AFT WEDGE IS GOUGED OB OF MAIN TRACK. REPAIRED GOUGE ON R/W #8 SLAT T/E WEDGE LOWER SKIN AT O/B OF MAIN TRACK WITH 250   DEGREE CORE AND DOUBLER REPAIR IAW B767 SRM 57-43-02-2RFIG 201 REPAIR1 SHEET 1, 51-  70-10-2R REPAIR 4, 57-43-01-0I, 51-20-05AND B767AMM 51-21-01/701. NDTM PART 1 51-05-01
